The exponential behavior of the stochastic three-dimensional primitive equations with multiplicative noise Article

Medjo, T Tachim. (2011). The exponential behavior of the stochastic three-dimensional primitive equations with multiplicative noise . NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 12(2), 799-810. 10.1016/j.nonrwa.2010.08.007

cited authors

  • Medjo, T Tachim

sustainable development goals

publication date

  • April 1, 2011

keywords

  • ATTRACTOR
  • EXISTENCE
  • GLOBAL WELL-POSEDNESS
  • LARGE-SCALE OCEAN
  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • Science & Technology
  • Stability
  • Stabilization
  • Stochastic primitive equations
  • UNIQUENESS
  • Weak solutions

Digital Object Identifier (DOI)

publisher

  • PERGAMON-ELSEVIER SCIENCE LTD

start page

  • 799

end page

  • 810

volume

  • 12

issue

  • 2